# SDR SIMA20160322004

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 39,434 hours, 36,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LINER EMER LIGHT INOPERATIVE.  R & R SERVICE DOOR LINER EMER LIGHT BULB IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
